# SDR ASAA2018112197021

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,351 hours, 11,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON HEADER PANEL ABOVE L1 & R1 DOORS IS INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES S/N 82021 & 80248 ON HEADER PANEL ABOVE L1 & R1 DOORS. OPS CHK GOOD IAW B737-800 AMM 33-55-06.
